TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Disabilities Living with a disability, either physical or mental, can be both challenging and life changing. For support, questions and discussions relating to disabilities, post here.

Reply
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
ladoglover Offline
Member
Welcome me, I'm new!
*
 
ladoglover's Avatar
 
Age: 27

Posts: 3
Join Date: December 27th 2019

ADHD medication - December 30th 2019, 05:15 AM

Hi, I know your not doctors. Just looking for opinions and support.

I am an adult. I am prescribed a stimulant. I am not new to stimulants. I have taken them on and off for 4 years now. I was just wondering do most people get cold feet when taking a stimulant?

Its weird and interesting to me that two different stimulants make me feel totally different. I was on and off vyvanse (only as needed) for about 4 years. Two hours after taking it I could take a nap. I could take vyvanse any time in the day and be able to sleep at night.
I am now trying concerta and it feels so much stronger. I can not take a nap on it. I took it at 11 am and when it was bed time I could NOT sleep at all and got very sweaty. Any one else experienced this or similar??

Any body else feel taking another psychiatric drug like an antidepressant for example with a stimulant helps you not get depressed on the days you don't take it and helps you be able to sleep?

I'm going to start buspar soon at night. I feel maybe taking buspar at night and concerta in the morning will help me be able to sleep vs taking concerta alone and not being able to sleep.

Because concerta caused me to not be able to sleep and caused me to sweat at night I have not tried it again. I think ill try it again once the buspar has been in my system for a few days.

Thoughts? opinions ??
   
Reply With Quote
  (#2 (permalink)) Old
Amaranthus Offline
Articles Writer
Average Joe
***
 
Amaranthus's Avatar
 
Name: Kylie
Gender: Female
Location: United States

Posts: 197
Blog Entries: 1
Join Date: December 22nd 2018

Re: ADHD medication - December 31st 2019, 07:57 PM

Hey there,

Some people are hesitant to take stimulants because of their potential for abuse and possible side effects. Some individuals report that they make them feel flat, emotionless, or robotic, while others report that they make them anxious, or, as you describe, unable to sleep. They tried me on stimulants when I was a kid, but they were never much good for me. I got off them and eventually started Strattera, which is an SNRI that can be used for the treatment of ADHD.

I can't give you any specific medical advice here, but I encourage you to talk to your doctor about the side effects you're experiencing with Concerta! They might be able to adjust your dosage or put you on a different med that doesn't keep you up. It might be worth asking your doctor about some non-stimulant options for ADHD, like Strattera or Wellbutrin, if you find that stimulants are giving you too much trouble. Sometimes these medications can also help with depression.

I hope this helps a tiny bit! Sorry I can't be of more help!

All the best,
Kylie
   
Reply With Quote
  (#3 (permalink)) Old
ladoglover Offline
Member
Welcome me, I'm new!
*
 
ladoglover's Avatar
 
Age: 27

Posts: 3
Join Date: December 27th 2019

Re: ADHD medication - January 3rd 2020, 04:15 AM

thanks for replying. No one else has yet Any ways thanks for sharing your experience. I also wanted to maybe try strattera but unsure. I heard it takes like a month to work. Right now I don't feel like trying anything new. No cold feet today when i tried concerta again.
   
Reply With Quote
Reply

Bookmarks

Tags
adhd, medication

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.